Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Took pills. Had spotting. Prescribed Duphaston to get periods. Have not got periods. Just spotting. Effect of pills?

Hi Doc, I m Diane..i had my problem it bothers me a lot since last year after taking a pills (depo) i started taking this pills by November 2012 then i had my spotting december 2012 which i dont expect to have because i know i take pills,it last for more than 1 week until it stop, then by January 2013 i had spotting again, so i visited my OB My OB responded that its the common effect of the pills so she said that my menstruation should be in regular/normal she advised me to take duphaston (i take it for 5 days, twice a day) and to have my Ultrasound (transV) the result is ok they found no problem but it was noted that there was a endocervical content consider mucous plug versus blood clot. After taking the same meds i expected to have my menstruation on that month but then i still dont have my period and i take again same medicine as per advised of my OB..until i have my spotting for almost 7 days from now so what will i do Doc? is it really the side effects of the pills? please hel
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2013
Hello Diane.
It is common to have erratic bleeding or spotting while on birth control.
Duphaston is generally given to regulate cycles.
However, the issue should have resolved by now.
The ultrasounds can is absolutely normal, so do not worry.
Also, consult a gynecologist again as even after 6 months, the problem is persisting.
You could switchover to another preparation.
take care.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor